Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Why do I have blood in stools with pain on the right side of stomach ?

Hi for a while now I have had blood in my stool and pain on my right side. The last two days it has become worse. The blood getting a tad bit darker. I had a colnostropy done and a ct scan done on my stomach , blood taken and he says that everything turned out fine. However the past two days I noticed more bleeding and even dripping in the toilet. Should I go to the Ed or wait and what could be wrong?
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
blood i n stool may due to Diverticular disease. Diverticula are small pouches that project from the colon wall. Usually diverticula don't cause problems, but sometimes they can bleed or become infected.

Anal fissure . A small cut or tear in the tissue lining the anus similar to the cracks that occur in chapped lips or a paper cut. Fissures are often caused by passing a large, hard stool and can be painful.

Colitis . Inflammation of the colon. Among the more common causes are infections or inflammatory bowel disease.

Angiodysplasia. A condition in which fragile, abnormal blood vessels lead to bleeding.

Peptic ulcers . An open sore in the lining of the stomach or duodenum, the upper end of the small intestine. Many peptic ulcers are caused by infection with a bacterium called Helicobacter pylori (H. pylori). Long-term use or high doses of anti-inflammatory drugs such as aspirin, ibuprofen, and naproxen can also cause ulcers.

Polyps or cancer. Polyps are benign growths that can grow, bleed, and become cancerous.

Esophageal problems. Varicose veins of the esophagus or tears in the esophagus can lead to severe blood loss.

Bright red blood or maroon-colored stools usually indicate a problem in the lower part of the digestive tract such as hemorrhoids.

to stop blood you can use phosphorus 200 pills on sos basis ....blood will come down with in 2-3 days. after that go for clinical evaluation. what ever the problem may we can treat by homeopathy with out side effects.

Dr Rajashekar
Answered: Tue, 19 Jun 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor